# SDR MALA040246

- Difficulty date: March 9, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 16,743 hours, 18,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION RIGHT STA 294 RBL 10 HAS CORROSION.  REMOVED AND REPLACED WEB IAW SRM 51-40-21.  A/C RELEASE DATE 3/13/04.
